# SDR USAA2013111400002

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 76,115 hours, 34,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 520
- Condition: Failed
- Location: Emergency Lights
- Part time: 74,636 hours, 31,063 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK,  DURING EMERGENCY LIGHT SYSTEMS CHECK, RECEIVED COMM EMERGENCY LT & COMM EMERGENCY RT COMM AFT INDICATIONS. REPLACED EMERGENCY POWER SUPPLY UNIT AT 13WL IAW AMM 33-51-38 & COMPLETED TEST IAW AMM 33-51-00-710-001-A.
